# SDR CKSA97591

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803CK
- Make and model: Doug DC-8-62
- Aircraft serial: 46085
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION LEFT LANDING GEAR GREEN LIGHT WOULD NOT ILLUMINATE.  RECYCLED GEAR SYSTEM, OPERATED NORMALLY.  INSPECTED LEFT GEAR DOWNLOCK SWITCH AND WIRING.  CLEANED CONNECTOR ON SWITCH AND SYSTEM OPS CHECKS NORMAL.
